JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON WEAK II-REGULARITY AND THE SIMPLICITY OF PRIME FACTOR RINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON WEAK II-REGULARITY AND THE SIMPLICITY OF PRIME FACTOR RINGS
Kim, Jin-Yong; Jin, Hai-Lan;
  PDF(new window)
 Abstract
A connection between weak and the condition every prime ideal is maximal will be investigated. We prove that a certain 2-primal ring R is weakly if and only if every prime ideal is maximal. This result extends several known results nontrivially. Moreover a characterization of minimal prime ideals is also considered.
 Keywords
completely prime ideals;2-primal rings;weakly rings;pseudo symmetric rings;minimal prime ideals;
 Language
English
 Cited by
1.
SOME STUDIES ON 2-PRIMAL RINGS, (S,1)-RINGS AND THE CONDITION (KJ),;

대한수학회논문집, 2010. vol.25. 3, pp.343-347 crossref(new window)
1.
SOME STUDIES ON 2-PRIMAL RINGS, (S,1)-RINGS AND THE CONDITION (KJ), Communications of the Korean Mathematical Society, 2010, 25, 3, 343  crossref(new windwow)
 References
1.
G. F. Birkenmeier, H. E. Heatherly, and Enoch K. Lee, Completely prime ideals and associated radicals, Ring theory (Granville, OH, 1992), 102-129, World Sci. Publ., River Edge, NJ, 1993

2.
G. F. Birkenmeier, J. Y. Kim, and J. K. Park, A connection between weak regularity and the simplicity of prime factor rings, Proc. Amer. Math. Soc. 122 (1994), no. 1, 53-58 crossref(new window)

3.
G. F. Birkenmeier, Regularity conditions and the simplicity of prime factor rings, J. Pure Appl. Algebra 115 (1997), no. 3, 213-230 crossref(new window)

4.
G. F. Birkenmeier, A characterization of minimal prime ideals, Glasgow Math. J. 40 (1998), no. 2, 223-236 crossref(new window)

5.
V. Camillo and Y. Xiao, Weakly regular rings, Comm. Algebra 22 (1994), no. 10, 4095- 4112 crossref(new window)

6.
V. R. Chandran, On two analogues of Cohen's theorem, Indian J. Pure Appl. Math. 8 (1977), no. 1, 54-59

7.
I. S. Cohen, Commutative rings with restricted minimum condition, Duke Math. J. 17 (1950). 27-42 crossref(new window)

8.
J. W. Fisher and R. L. Snider, On the von Neumann regularity of rings with regular prime factor rings, Pacific J. Math. 54 (1974), 135-144 crossref(new window)

9.
V. Gupta, Weakly $\pi$-regular rings and group rings, Math. J. Okayama Univ. 19 (1976/77), no. 2, 123-127

10.
Y. Hirano, Some studies on strongly $\pi$-regular rings, Math. J. Okayama Univ. 20 (1978), no. 2, 141-149

11.
J. Lambek, On the representation of modules by sheaves of factor modules, Canad. Math. Bull. 14 (1971), 359-368 crossref(new window)

12.
V. S. Ramamurthi, Weakly regular rings, Canad. Math. Bull. 16 (1973), 317-321 crossref(new window)

13.
H. H. Storrer, Epimorphismen von kommutativen Ringen, Comment. Math. Helv. 43 (1968), 378-401 crossref(new window)

14.
G. Shin, Prime ideals and sheaf representation of a pseudo symmetric ring, Trans. Amer. Math. Soc. 184 (1973), 43-60 crossref(new window)

15.
S. H. Sun, Noncommutative rings in which every prime ideal is contained in a unique maximal ideal, J. Pure Appl. Algebra 76 (1991), no. 2, 179-192 crossref(new window)

16.
X. Yao, Weakly right duo rings, Pure Appl. Math. Sci. 21 (1985), no. 1-2, 19-24